Side-effects of Microgynon 30?

Watch
Anonymous #3
#21
Report 6 years ago
#21
Started off great until the bad mood swings and depression. Really changed me for the worse. I have since switched to mercilon and so far so good. I guess you can't really go on other peoples experiences because it effects everyone differently but i'd never go near it again.
0
reply
amberfranklin93
Badges: 2
Rep:
?
#22
Report 6 years ago
#22
I have been put on Microgynon by my doctor and i was wondering weather tiredness is one of the side effects
0
reply
Raya17
Badges: 1
Rep:
?
#23
Report 2 years ago
#23
Ive been on microgynon 30ED for nearly 2 years with no problems that i have noticed that would be from the pill anyways. And i still remain babyless which is the only reason im on the pill and to regulate my periods whichbthey have i have one period a months which lasts 2-4 days which is amazing since i was constantly on my period for 2 years straight and ive had every contraception pill/injection and implant they offered me and microgynon 30 Ed has helped a lot and my boobs have always just grown and been huge like im 17 with 32H UK size boobs so yeah its not because of the pill they just always have been massive i say give it a go but i think microgynon 30 ED will work best if your suffering with tragic periods as was i but you have to beat the hunger you need to drink plenty of water and eat healthu thats my top tip to be honest it shouldnt make you put any weight on if you can control your hunger and eat when your suppose to and only eat when you need to then you should be fine , hope this was useful , thanks goodluck if you do try it😘
0
reply
Faith24
Badges: 1
Rep:
?
#24
Report 1 year ago
#24
Haven't gained a pound from using itIt makes me nauseous for a while I don't mind the extra pounds tho 😂
0
reply
Faye96r
Badges: 2
Rep:
?
#25
Report 1 year ago
#25
I’ve just started taking microgynon 30. A of yet I haven’t suffered from nausea which I am most pleased about (whereas the patch made me feel sick to the stomach for they first few weeks). Breast size has increased a little bit and I have not experienced any headaches like I did with other brands. However, I am most effected by mood changes e.g feeling tearful, down and somewhat depressed. I’m also feeling ravenous and find myself more hungry as well as thinking about food a lot more. Hopefully this doesn’t make any changes to my weight because I am filling myself up with nutritious whole foods such as veggies, healthy fats, proteins and unprocessed carbs! Everyone reacts differently so try and keep an open mind and see if the side effects settle after 3 months. I wish you all well.
0
reply
Apple Strudel
Badges: 1
Rep:
?
#26
Report 1 week ago
#26
My boobs got a bit bigger I've been on it for 3 months now no mood swings but my hunger has increased but I cannot fullfill in getting myself stuffed as I soon start to feel sick because I am eating more even though my body is saying I'm not in weight I only gained little and thay is thay now.
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

How are you finding researching unis for 2021 entry?

I have been able to get all the information I need from online research (60)
19.23%
I have tried virtual events and found them useful (65)
20.83%
I have tried virtual events and did not find them useful (58)
18.59%
I would be interested in trying socially distanced or scaled down in person events (67)
21.47%
I want to but don't know where to start with researching unis for 2021 entry (31)
9.94%
I haven't started researching yet (31)
9.94%

Watched Threads

View All